Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 28, 2011, 1:42 PM EDT for Hamilton County, Suwannee County, Florida. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 1:42 PM EDT (17:42 UTC)
- Expired
- Apr 28, 2011, 2:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Hamilton County, FL, Suwannee County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 1:56 PM EDT | TSTM WND DMG | Dowling Park, FL | POWERLINES ARE REPORTED DOWN IN DOWLING PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 9:47 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3422 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
709
WUUS52 KJAX 281742
SVRJAX
FLC047-121-281845-
/O.NEW.KJAX.SV.W.0066.110428T1742Z-110428T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
142 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HAMILTON COUNTY IN NORTHERN FLORIDA
NORTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA
* UNTIL 245 PM EDT
* AT 141 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LURAVILLE...OR 9 MILES NORTH OF MAYO...AND MOVING
NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIVE
OAK... HOUSTON... SUWANNEE SPRINGS AND WELLBORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3027 8324 3030 8323 3044 8281 3017 8280
3010 8322 3026 8326
TIME...MOT...LOC 1741Z 245DEG 21KT 3019 8316
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 9:25 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 28, 9:25 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EDT THU APR 28 2011
.UPDATE...SQUALL LINE AHEAD OF THE COLD FRONT IS ENTERING THE SE
GA COUNTIES S OF PEARSON TO HOMERVILLE. THE LINE HAS BECOME BETTER
ORGANIZED AS IT ADVANCES EASTWARD. THE 12Z SOUNDINGS ARE VERY
UNSTABLE WITH CAPE OF 4000 J/KG ON KTAE AND 3200 J/KG ON KJAX.
LI'S ARE AROUND -8. DAMAGING WINDS AND HAIL ARE EXPECTED WITH THE
STRONGER STORMS...AND WITH HELICITIES ABV 200 ISOLD TORNADOES ARE
PSBL. THE ACTIVITY IS WILL MOVE ACRS SE GA AND SUWANNEE VALLEY THIS
MORN AND OVER REMAINDER OF NE FL THIS AFTN. TEMPS ARE ON TRACK TO
REACH HIGHS IN MID 80S NORTH TO LOW 90S SE PORTION...AND CONCERN
IS THAT STRONG DIURNAL HEATING AHEAD OF THE FRONT WILL ENHANCE THE
POTENTIAL FOR STRONG OR SEVERE STORMS AS SQUALL LINE AND LATER THE
FRONT INTERACT WITH CONVECTION FROM HEATING AND SEABREEZES.
CONVECTION IS EXPECTED TO CONTINUE OVER PORTIONS OF NE FL AND
COASTAL ZONES INTO THE EVENING BEFORE FADING. GRIDS ARE IN GOOD
SHAPE AND ONLY MINOR TWEAKS EXPECTED.
&&
.AVIATION...COLD FRONT WILL APPROACH THE TERMINALS THIS AFTERNOON.
EXPECT SCT TS WITH THE POTENTIAL FOR STRONG WIND GUSTS AND HAIL.
SINCE EXACT TIMING NOT KNOWN AND SCT NATURE OF THE STORMS...WILL
ADD TEMPO GROUPS AS TSRA DEVELOPS WEST OF TERMINALS...BUT DO HAVE
VCTS BEGINNING AT 16Z. AMENDMENTS WILL BE DONE FOR TS AS NECESSARY.
&&
.MARINE...WINDS/SEAS ARE DECREASING AT THE BUOYS AND WILL ALLOW
THE SCA TO EXPIRE AT 14Z...AND REPLACE WITH SCEC HEADLINE FOR
OFFSHORE LEGS. MAIN CONCERN WILL BE SCT STRONG TO ISOLD SEVERE
STORMS MOVING OFFSHORE THIS AFTN AND EVNG OUT AHEAD OF COLD
FRONT. WINDS WILL SHIFT TO NW AND INCREASE BEHIND THE FRONT LATE
TONIGHT INTO EARLY FRIDAY AND MAY SEE BRIEF SCA CONDITIONS
OFFSHORE. ONSHORE FLOW AND DRY CONDITIONS EXPECTED THIS WEEKEND AS
HIGH PRESSURE BUILDS JUST NORTH OF THE WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 87 53 81 51 / 60 20 0 0
SSI 85 60 78 59 / 60 50 0 0
JAX 89 59 81 53 / 60 50 0 0
SGJ 89 64 78 59 / 60 40 0 0
GNV 89 61 83 51 / 60 40 0 0
OCF 91 63 84 52 / 60 40 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
MKT/ABE/SEPHazardous weather outlook, Apr 28, 10:08 AM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1008 AM EDT THU APR 28 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-291000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1008 AM EDT THU APR 28 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 5 PM TODAY FOR MOST OF THE AREA... ...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS TODAY... ...MODERATE RISK OF RIP CURRENTS ALONG THE COAST... .DAY ONE...TODAY AND TONIGHT... A PRE-FRONTAL SQUALL LINE AND COLD FRONT WILL TRACK SOUTHEAST ACROSS THE ENTIRE FORECAST AREA TODAY. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO PRODUCE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE POSSIBLE. THE MAIN IMPACTS WILL BE ACROSS SOUTHEAST GEORGIA DURING THE MORNING HOURS AND ACROSS NORTHEAST FLORIDA IN THE AFTERNOON AND EVENING HOURS. EASTERLY SWELLS WILL CONTINUE TO BRING AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY WITH THE NEXT FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WATCHES AND/OR WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JCH/MKT
In the hours before
Special weather statement, Apr 28, 12:14 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1214 PM EDT THU APR 28 2011
GAZ132>134-149-150-281700-
ATKINSON-BACON-COFFEE-JEFF DAVIS-WARE-
1214 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WARE...JEFF DAVIS...ATKINSON...WESTERN BACON AND COFFEE COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 100 PM EDT...
AT 1214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF AMBROSE TO 10 MILES SOUTH OF WILLACOOCHEE...MOVING EAST
AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...PRIDGEN...BROXTON...PEARSON...DOUGLAS...WEST
GREEN...SNIPESVILLE...AXSON AND NICHOLLS THROUGH 100 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3175 8252 3174 8255 3173 8252 3135 8249
3118 8304 3127 8304 3133 8307 3138 8313
3148 8313 3154 8308 3161 8306 3167 8301
3178 8300 3179 8287 3193 8268 3193 8262
3197 8255
TIME...MOT...LOC 1614Z 251DEG 40KT 3171 8306 3120 8303
ENYEDISpecial weather statement, Apr 28, 12:20 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EDT THU APR 28 2011
GAZ135-136-281700-
APPLING-WAYNE-
1220 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
WAYNE AND CENTRAL APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 100 PM EDT...
AT 1221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES SOUTHEAST OF BAXLEY...MOVING
EAST AT 45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND SURRENCY AND BAXLEY THROUGH 100 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8211 3187 8211 3183 8205 3183 8201
3179 8198 3180 8195 3177 8194 3176 8191
3173 8191 3170 8187 3167 8233 3180 8238
3191 8215 3191 8213
TIME...MOT...LOC 1621Z 251DEG 40KT 3177 8219
ENYEDISpecial weather statement, Apr 28, 12:38 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1238 PM EDT THU APR 28 2011
GAZ133-135-281715-
APPLING-JEFF DAVIS-
1238 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
JEFF DAVIS AND NORTHERN APPLING COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 115 PM EDT...
AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 12 MILES WEST OF PLANT HATCH...OR 5
MILES NORTHEAST OF HAZLEHURST...MOVING EAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PLANT HATCH THROUGH 115
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3197 8239 3194 8234 3194 8228 3191 8222
3191 8217 3189 8216 3185 8259 3193 8262
3196 8257 3197 8252 3195 8250 3197 8250
3198 8247
TIME...MOT...LOC 1639Z 251DEG 40KT 3195 8243
ENYEDILocal storm report, Apr 28, 1:31 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL DOWLING PARK 30.24N 83.24W
04/28/2011 M0.88 INCH SUWANNEE FL EMERGENCY MNGR
PEA TO NICKEL SIZE HAIL REPORTED IN DOWLING PARK.
&&
AENYEDISpecial weather statement, Apr 28, 1:36 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT THU APR 28 2011
GAZ150-163-281815-
CLINCH-WARE-
136 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WARE
AND NORTHERN CLINCH COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 215 PM EDT...
AT 137 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF HOMERVILLE...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOMERVILLE...ARGYLE...MANOR...WARESBORO AND NEEDHAM THROUGH
215 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3106 8285 3129 8249 3102 8230 3101 8234
3101 8241 3099 8242 3089 8278
TIME...MOT...LOC 1737Z 242DEG 32KT 3104 8267
TRABERTSpecial weather statement, Apr 28, 1:41 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EDT THU APR 28 2011
GAZ132-134-149-150-281815-
ATKINSON-BACON-COFFEE-WARE-
141 PM EDT THU APR 28 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN WARE...NORTHWESTERN ATKINSON...WESTERN BACON AND
SOUTHERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
215 PM EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF WILLACOOCHEE...MOVING
EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WILLACOOCHEE...DOUGLAS...WEST GREEN AND NICHOLLS THROUGH 215
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT
THURSDAY AFTERNOON FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3148 8312 3149 8310 3165 8263 3144 8249
3131 8307
TIME...MOT...LOC 1741Z 254DEG 41KT 3143 8299
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 11:58 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 32 min |
| Apr 28, 12:09 PM EDT | Special Weather Statement | JAX | Baker | 36 min |
| Apr 28, 12:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 30 min |
| Apr 28, 12:40 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 21 min |
| Apr 28, 12:45 PM EDT | Tornado Warning | JAX | Columbia, Hamilton | 30 min |
| Apr 28, 12:54 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 51 min |
| Apr 28, 1:14 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 46 min |
| Apr 28, 2:48 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 42 min |
| Apr 28, 3:06 PM EDT | Special Weather Statement | JAX | Flagler | 39 min |
| Apr 28, 3:09 PM EDT | Areal Flood Advisory | JAX | Suwannee | 106 min |
| Apr 28, 3:15 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam | 45 min |
| Apr 28, 3:23 PM EDT | Special Marine Warning | JAX | 63 min | |
| Apr 28, 3:28 PM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 62 min |
| Apr 28, 3:31 PM EDT | Special Marine Warning | JAX | 119 min | |
| Apr 28, 3:34 PM EDT | Areal Flood Advisory | JAX | Flagler, Putnam | 35 min |
| Apr 28, 3:43 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Apr 28, 4:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| Apr 28, 5:21 PM EDT | Special Weather Statement | JAX | Gilchrist | 39 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 46 min |
| Apr 28, 5:58 PM EDT | Special Weather Statement | JAX | Columbia | 47 min |
| Apr 28, 6:27 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 28, 6:28 PM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Apr 28, 6:52 PM EDT | Special Weather Statement | JAX | Columbia | 53 min |
| Apr 28, 7:58 PM EDT | Special Weather Statement | JAX | Gilchrist | 32 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.